| Model Number |
ONYXNG25018UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An attempt was made to use one onyx frontier coronary drug eluting stent (des) to treat a lesion in the circumflex (cx) artery.There was no damage noted to the packaging.No issues were noted when removing the device from the hoop/tray.The device was inspected with no issues noted.Negative prep was performed with no issues.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred.It was stated that the stent came off with the stylet however, it was not noticed that the stent was off until after the stent catheter was inflated.The patient is alive with no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis summary: the stent was not present on the balloon, the dislodged stent returned separately loaded on a stylette along with the protective sheath.The stylette was looped at the proximal end on device return.Deformation was evident to mid/distal stent wraps with struts stretched.It was not possible to advance the sheath over the stent due to stent deformation.Balloon folds were expanded on device return.No other deformation was evident to the remainder of the device.Additional information: there were no difficulties noted removing the protective stylet.The balloon was inflated after the advancement to the lesion.The device entered the patient vasculature without the stent.There was no injury to the patient as a result of the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.